# SDR DL757971581

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 654N001041
- Condition: Failed Test
- Location: Rt Wing Slide
- Component: 654N001041
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE SQUIB FAILED TEST ON NR 2 SERVICE CHECK.  REPLACED BOTTLE/SQUIB ASSY.
